# SDR IPXA2024011727653

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 25,445 hours, 16,068 cycles
- System (JASC): 2561 · Life Jacket
- Part: Slide
- Part number: UNKNOWN
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FAILED LIGHT TEST C/W  REF A300 AMM 25-61-21-401
